# SDR YYFA20150215001

- Difficulty date: January 28, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug MD 83
- Aircraft serial: 53120
- Aircraft time: 42,024 hours, 42,124 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Dirty
- Location: Pa System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PA L2 & RC SQUEALING NOISE.  CLEANED PA AT L2 HANDSET IAW AMM 23-50-00.  OPERATIONS CHECKED GOOD.
